# SDR YENA2023027100197

- Difficulty date: February 25, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N2044J
- Make and model: Airbus A321-271N
- Aircraft serial: 09195
- Aircraft time: 7,893 hours, 2,359 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1759, JFK-KIN. ' CABIN CREW REPORTS "DIRTY SOCKS" FUME EVENT ON PREVIOUS FLIGHT. FUMES WERE FIRST NOTICED ABOVE 10000 FT AND CONTINUED UNTIL GATE PASSENGERS IN THE FRONT, MID, AND AFT CABINS ALSO COMPLAINED OF FUMES; PER INFO NOTICE 2017-T015J PERFORMED AN ENGINE RUN, WITH NO SIGN OF ODOR. COMPLIED WITH ECS CONTAMINATION MX PROCEDURES, AND FOUND NO ODOR EVENT PER TSM 05-50-00-810-085B/TSM 05-50-00-810-085D. A/C OK FOR SERVICE.
